# SDR SWAA2025032508522

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 43,742 hours, 26,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION IN AFT CARGO PIT ON LOWER SCREWS HOLES FOR PANEL 142FW <[01]. REMOVED AND REPLACED AFT CARGO PIT PART CALLED A SHIELD UNDER PANEL 142FW WHICH HAD MINOR CORROSION. REPLACING THE PART REMOVED ALL AND ANY CORROSION. REF SRM 51-40-02.
